# SDR DALA2016041102886

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 48,303 hours, 6,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AND 3L EMERGENCY LIGHTS, ONE LED LIGHT INTERMITTENTLY WORKING.  REPLACED BAD CONTACT.
